# SDR SWIA202053304

- Difficulty date: September 1, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 38,297 hours, 35,435 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON ALONG THE TOP UPPER LEADING EDGE, MULTIPLE AREA'S OF CHAFING, FLAGGED.  C-CHECK RO 10/13/2020.  REMOVED AND REPLACED WITH NEW RT AILERON UPPER LEDING EDGE SKIN, REF CRJ 200 SRM AND BOMBARDIER DRAWING.
